MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN CRTD; IMPLANTABLE CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN CRTD; IMPLANTABLE CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was part of the system revision due to infection.Reportedly, the crt-d was used as a temporary pacing system.The patient was treated with intravenous antibiotics.No adverse patient effects were reported.The crt-d was explanted.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product investigation indicates that the allegation against the device was not confirmed.The device was analyzed, passed all the baseline tests and exhibited normal device functions.This supplemental report is being filed to correct the d9: device avail for eval; d9: device return date; g2: report source; h2: follow-up type; h3: device eval by manufacturer; and h11: additional mfr narrative.
 
Event or Problem Description

Brand Name
DYNAGEN CRTD
Common Device Name
IMPLANTABLE CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24016887
Report Number2124215-2026-01484
Device Sequence Number10555019
Product Code NIK
UDI-Device Identifier00802526534614
UDI-Public(01)00802526534614(17)240322
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/22/2024
Device Model NumberG150
Device Catalogue NumberG150
Device Lot Number508648
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale